# SDR ASOA201100106

- Difficulty date: January 7, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 20,084 hours, 17,707 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL IN FLIGHT  AT 2010 (ENROUTE, ACFT DIVERTED DUE TO MX -- EMERGENCY DECLARED) COMPLIED WITH AD 2009-06-12 IAW AMM 200 05-57-50-980-801.  NO FURTHER DEFECT NOTED AT THIS TIME.  MCO IS BEEN CLEARED.
